Kazhdan-Lusztig cells and the Murphy basis

Meinolf Josef Geck

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)635-665
Number of pages30
JournalProceedings of the London Mathematical Society
Volume93
DOIs
Publication statusPublished - Nov 2006

Keywords

  • GENERAL LINEAR-GROUPS
  • HECKE ALGEBRAS
  • REPRESENTATIONS

Cite this

Kazhdan-Lusztig cells and the Murphy basis. / Geck, Meinolf Josef.

In: Proceedings of the London Mathematical Society, Vol. 93, 11.2006, p. 635-665.

Research output: Contribution to journalArticle

Geck, Meinolf Josef. / Kazhdan-Lusztig cells and the Murphy basis. In: Proceedings of the London Mathematical Society. 2006 ; Vol. 93. pp. 635-665.
@article{d53cb92e983e4c58b265f67888c46caa,
title = "Kazhdan-Lusztig cells and the Murphy basis",
keywords = "GENERAL LINEAR-GROUPS, HECKE ALGEBRAS, REPRESENTATIONS",
author = "Geck, {Meinolf Josef}",
year = "2006",
month = "11",
doi = "10.1017/S0024611506015930",
language = "English",
volume = "93",
pages = "635--665",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Kazhdan-Lusztig cells and the Murphy basis

AU - Geck, Meinolf Josef

PY - 2006/11

Y1 - 2006/11

KW - GENERAL LINEAR-GROUPS

KW - HECKE ALGEBRAS

KW - REPRESENTATIONS

U2 - 10.1017/S0024611506015930

DO - 10.1017/S0024611506015930

M3 - Article

VL - 93

SP - 635

EP - 665

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

ER -